Volume 15, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Parallelogram decompositions and generic surfaces in $\mathcal{H}^{\mathrm{hyp}}(4)$

Duc-Manh Nguyen

Geometry & Topology 15 (2011) 1707–1747
Bibliography
1 K Calta, Veech surfaces and complete periodicity in genus two, J. Amer. Math. Soc. 17 (2004) 871 MR2083470
2 K Calta, J Smillie, Algebraically periodic translation surfaces, J. Mod. Dyn. 2 (2008) 209 MR2383267
3 A Douady, J Hubbard, On the density of Strebel differentials, Invent. Math. 30 (1975) 175 MR0396936
4 A Eskin, A Okounkov, Asymptotics of numbers of branched coverings of a torus and volumes of moduli spaces of holomorphic differentials, Invent. Math. 145 (2001) 59 MR1839286
5 P Hubert, E Lanneau, M Möller, Completely periodic directions and orbit closures of many pseudo-Anosov Teichm\”ller discs in $Q(1,1,1,1)$, to appear in Math. Ann. arXiv:math.GT/0611655
6 P Hubert, E Lanneau, M Möller, The Arnoux–Yoccoz Teichmüller disc, Geom. Funct. Anal. 18 (2009) 1988 MR2491696
7 P Hubert, E Lanneau, M Möller, $\mathrm{GL}_2^+(\R)$–orbit closures via topological splittings, from: "Surveys in differential geometry, Vol. XIV: Geometry of Riemann surfaces and their moduli spaces" (editors L Ji, S A Wolpert, S T Yau), Surv. Differ. Geom. 14, Int. Press (2009) 145 MR2655326
8 P Hubert, T A Schmidt, An introduction to Veech surfaces, from: "Handbook of dynamical systems. Vol. 1B" (editors B Hasselblatt, A Katok), Elsevier (2006) 501 MR2186246
9 M Kontsevich, A Zorich, Connected components of the moduli spaces of Abelian differentials with prescribed singularities, Invent. Math. 153 (2003) 631 MR2000471
10 H Masur, Interval exchange transformations and measured foliations, Ann. of Math. $(2)$ 115 (1982) 169 MR644018
11 H Masur, S Tabachnikov, Rational billiards and flat structures, from: "Handbook of dynamical systems, Vol. 1A" (editors B Hasselblatt, A Katok), North-Holland (2002) 1015 MR1928530
12 C T McMullen, Dynamics of $\mathrm{SL}_2(\mathbb R)$ over moduli space in genus two, Ann. of Math. $(2)$ 165 (2007) 397 MR2299738
13 W P Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. $($N.S.$)$ 19 (1988) 417 MR956596
14 W A Veech, Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards, Invent. Math. 97 (1989) 553 MR1005006
15 W A Veech, Moduli spaces of quadratic differentials, J. Analyse Math. 55 (1990) 117 MR1094714
16 A Zorich, Flat surfaces, from: "Frontiers in number theory, physics, and geometry I" (editors P Cartier, B Julia, P Moussa, P Vanhove), Springer (2006) 437 MR2261104